# SDR COMA9610201

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 62000001
- Condition: Failed
- Location: Green Hyd Syst
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE GREEN SYSTEM AUX HYD PUMP CYCLES ON AND OFF WITH MAIN PRESSUE AT 0 PSI.  SUSPECT THE ENGINE PUMP CHECK VALVE TO BE AT FAULT LETTING AUX HYD PRESSURE TO REACH THE HIGH PRESSURE SWITCH CAUSING THE AUX HYD PUMP TO CYCLE ON AND OFF.  THE RESERVIOR ASSY WHERE THE CHECK VALVE WAS INSTALLED WAS REMOVED FOR ANALYSIS PER NTSB INVESTIGATOR.
